# SDR GTIA010864

- Difficulty date: September 5, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DTW - FLT 1691 - F/A'S REPORTED SMOKE IN CABIN, FOLLOWED QRH, LANDED AT 128,000 NR TURNED OFF L PACK.  SMOKE PERSISTED.  TURNED LEFT AND RETURNED OFF LATER TURNED OFF NI SMOKE.  FOUND OIL IN 13TH STAGE DUCT REPLACED NR 2 ENGINE.  (M)
